# SDR HALA2009072700331

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 88,714 hours, 17,004 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  FOUND NR 1 ENGINE FAN BLADE NR 30 DAMAGED. BENT.  INSPECTED BLADE AND DETERMINED TO BE WITHIN LIMITS IAW AMM 72-31-02-206-070-N00 ON NR 1 ENG BLADE 30. OK FOR SERVICE.
